| Catalog Number |
5407120472 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 device was received.1 device investigation type has not yet been determined.Additional information: 2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 events for the failure: detachment of device or device component.1 event had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99135.Supplemental rationale, corrected data: b5, h1, h6, h11.2 events were previously reported during the reporting quarter: however, - 1 event was reported in error.- 1 previously reported event is included in this follow-up record.Product return status, 1 device was received.Evaluation findings (results/components), 1 device: wear problem / bearings, adhesive, rod/shaft.Product disposition, 1 device: scrapped by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 1 event for the failure: detachment of device or device component.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99135.Supplemental rationale corrected data: b5, h1, h6, h11 1 event was previously reported during the reporting quarter; however, - 1 previously reported event was included under mfr report # 3015967359-2025-99171 but should be included under this report.- 2 previously reported events are included in this follow-up record.Product return status 2 devices were received.Evaluation findings (results/components) 1 device: wear problem / bearings, adhesive, rod/shaft.1 device: wear problem / bearings.Product disposition 2 devices: scrapped by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 2 events for the failure: detachment of device or device component.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.